A 24-year-old female asked:
Disclaimer

yeast infection. on difulcan and monistat 3. having menstrual cramps and no bleeding. can monistat cause menstrual cramps? or is it my period

1 doctor answer
Dr. Martin Raff
55 years experience Infectious Disease
Monistat: This will not cause menstrual cramps.
Answered on Jun 24, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 38-year-old female asked:
Dr. Saptarshi Bandyopadhyay
20 years experience Hospital-based practice
Any antimicrobial...: raises the risk of recurrent C. Diff. C. Diff comes about from an overgrowth of this bacteria when other microorganisms (including "good" yeast) that ... Read More
1
1 thank
A 20-year-old female asked:
Dr. Samuel Freedman
8 years experience Pediatrics
Vaginitis: Be sure it's just yeast. Get it cultured. Immune work up. Check blood sugar. Make sure if you're sexually active, partner has no infections. Stay off ... Read More
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month